A note on wadleys problem with overdispersion

Morgan, Byron J. T. and Smith, D.M. (1992) A note on wadleys problem with overdispersion. Applied Statistics-Journal of the Royal Statistical Society Series C, 41 (2). pp. 349-354. ISSN 0035-9254. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)


Wadley's problem results from quantal dose-response experiments when the basic distribution is Poisson, rather than binomial. We review approaches to the problem, with particular reference to using GLIM and incorporating overdispersion. Two examples are provided, and the importance of estimating overdispersion from the fit of a saturated model is emphasized.

Item Type: Article
Additional information: this item is a note document.
Uncontrolled keywords: Composite link; Dose-response;GLIM;Goodness of link; Negative binomial; Overdispersion; Poisson; Pregibon’s method; Quantal data; Saturated model; Wadely
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: M. Nasiriavanaki
Date Deposited: 26 Aug 2009 07:54
Last Modified: 09 May 2014 13:09
Resource URI: https://kar.kent.ac.uk/id/eprint/22374 (The current URI for this page, for reference purposes)
  • Depositors only (login required):